# SDR DHL200080401C

- Difficulty date: April 3, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT FRAME REINFORCING ANGLE CRACKED 1INCH AT ATA 420 L3 LT.  REMOVED FASTENERS IAW 53-53-0 FIG 1B.  FABRICATED AND INSTALLED DOUBLER WITH NEW FASTENERS PER SRM 51-1-21 PAGE 1.
